# SDR USAA050538

- Difficulty date: April 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SUPPORT ANGLE CRACKED 4 INCHES, LT WING TE NR 3 (INBOARD TO OUTBOARD) HINGE WS 573.872 WBL, 415.93.  REMOVED, FABRICATED NEW, INSTALLED NEW SUPPORT ANGLE PER SRM 57-51-02, 51-40-05, 51-40-02.  (M)
